# SDR CKSA98305

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N704CK
- Make and model: Boeing 747146
- Aircraft serial: 20528
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD CARGO COMPARTMENT STA 740 SUPPORT BEAM IS CRACKED.  REMOVED DAMAGED AREA IAW B747 SRM 51-40-04.  ID MATERIAL BAC1490-2785, BAC150-100117.  INSTALLED REPAIR IAW B747 SRM 51-30-02.  NON-ROUTINE TASK CARD NUMBER B0083-02-N-00093.
